Table of Contents Author Guidelines Submit a Manuscript
Journal of Nucleic Acids
Volume 2010, Article ID 352603, 7 pages
http://dx.doi.org/10.4061/2010/352603
Research Article

A Mathematical Model for DNA Damage and Repair

1Department of Mathematics, Vanderbilt University, Nashville, TN 37240, USA
2Department of Pathology, Vanderbilt University, Nashville, TN 37232, USA

Received 13 April 2010; Accepted 27 May 2010

Academic Editor: Ashis Basu

Copyright © 2010 Philip S. Crooke and Fritz F. Parl. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Philip S. Crooke and Fritz F. Parl, “A Mathematical Model for DNA Damage and Repair,” Journal of Nucleic Acids, vol. 2010, Article ID 352603, 7 pages, 2010. https://doi.org/10.4061/2010/352603.